# SDR SIMA200300601

- Difficulty date: January 3, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- System (JASC): 3600 · Pneumatic System
- Part: Connector
- Condition: Dirty
- Location: Nr 1 Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 3873 - SHORTLY AFTER TAKEOFF CREW REPORTED A NR 1 BLEED LEAK WARNING.  AN EMERGENCY WAS DECLARED AND AIRCRAFT WAS RETURNED TO DFW AND LANDED WITH NO FURTHER INCIDENTS.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY.  A LEAK CHECK ON THE BLEED DUCTS FOUND NO DEFECTS.  THE LOOP CONNECTION WERE CLEANED AND AN OPERATIONAL CHECK WAS COMPLIED WITH AND NO DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
